# SDR S2YA05078

- Difficulty date: November 25, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- Engine: Pwa PT6A67D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Condition: Cracked
- Location: Rt Windshield
- Part time: 5,728 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE RT WINDSHIELD DEVELOPED A CRACK FROM TOP TO BOTTOM.  THE CREW LANDED SAFELY AND THE AC WAS FERRIED BACK.  MX REPLACED TH RT WINDSHIELD AND RETURNED TO AC TO SERVICE.  (K)
